• AndreaS13's Avatar

    AndreaS13 shared an experience

    Side Effects (Flu-like symptoms (fever, chills, sweats)): The interferon gave me terrible headaches, severe chills and other flu-like symptoms. I also had a metallic taste in my month, so I didn't eat much that month and I was very weak and could not work.

  • AndreaS13's Avatar

    AndreaS13 shared an experience

    Drug or Chemo Therapy (Immunotherapy): The month of high does interferon therapy was the most difficult side effects I had to deal with.

  • AndreaS13's Avatar

    AndreaS13 shared an experience

    Celebration (Remission): On February 22, 2005, I was told the PET scan showed no evidence of disease! I was so sick from a cold it was hard to celebrate. Next I would do a year of preventative therapy.

  • AndreaS13's Avatar

    AndreaS13 shared an experience

    Procedure or Surgery (CT scan)

  • AndreaS13's Avatar

    AndreaS13 shared an experience

    Radiation (External radiation ): I had 1-2 weeks of high does radiation to the left side of my neck down to the left side of my breast to include the left arm pit.

  • AndreaS13's Avatar

    AndreaS13 shared an experience

    Side Effects (Nausea/Vomiting): The original antinausea medicine I was taking did not stop me from vomiting; so after a few days it was changed to zofran, which stopped all the nausea/vomiting.